# SDR A6WA201040429

- Difficulty date: June 10, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 338.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTACH CLIP IS CORRODED ON PAX DOOR INNER FRAME UPPER END AT FS 338.00.  R & R WITH NEW IAW SRM 51-42-06.
